[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 7, Issue 2 (3-2011) ::
JSRI 2011, 7(2): 201-212 Back to browse issues page
Recurrence Relations for Single and Product Moments of Generalized Order Statistics from pth Order Exponential Distribution and its Characterization
Devendra Kumar *
, devendrastats@gmail.com
Abstract:   (1569 Views)

In this paper, we establish some recurrence relations for single and product moments of generalized order statistics from pth order exponential distribution. Further the results are deduced for the recurrence relations of record values and ordinary order statistics and using a recurrence relation for single moments we obtain characterization of pth order exponential distribution.

Keywords: Generalized order statistics, order statistics, record values, single moment, product moment, recurrence relations, pth order exponential distribution, characterization.
Full-Text [PDF 193 kb]   (315 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/01/10 | Accepted: 2016/01/10 | Published: 2016/01/10
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Kumar D. Recurrence Relations for Single and Product Moments of Generalized Order Statistics from pth Order Exponential Distribution and its Characterization. JSRI. 2011; 7 (2) :201-212
URL: http://jsri.srtc.ac.ir/article-1-90-en.html


Volume 7, Issue 2 (3-2011) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3781